# SDR 2017F00108

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: General aviation
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Spoiler
- Part time: 7,423 hours, 5,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULE MAINTENANCE CHECK, THE LEFT INBD SPOILER FOUND DELAMINATED.
